Pettis integrability of fuzzy mappings with values in arbitrary Banach spaces

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we study the Pettis integral of fuzzy mappings in arbitrary Banach spaces. We present some properties of the Pettis integral of fuzzy mappings and we give conditions under which a scalarly integrable fuzzy mapping is Pettis integrable.
Original languageEnglish
Pages (from-to)1359-1370
Number of pages12
JournalMathematica Slovaca
Volume67
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Pettis integrability of fuzzy mappings with values in arbitrary Banach spaces'. Together they form a unique fingerprint.

Cite this